Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2009, Volume 10, Issue 4, Pages 377–384 (Mi vmp390)  

Вычислительные методы и приложения

Methods of choosing a regularization parameter in the problem of linear optimal filtration

I. V. Kolosa, M. V. Kolosb

a University of Russian Academy of Education
b Lomonosov Moscow State University, Research Computing Center

Abstract: Several relations are obtained to choose a regularization parameter according to the quasioptimality criterion and the ratio criterion in the problem of linear optimal filtration with degenerate white noise.

Keywords: regularization parameter; filtration problem; optimal filtration; degenerate noise; white noise.

Full text: PDF file (153 kB)
UDC: 519.6

Citation: I. V. Kolos, M. V. Kolos, “Methods of choosing a regularization parameter in the problem of linear optimal filtration”, Num. Meth. Prog., 10:4 (2009), 377–384

Citation in format AMSBIB
\Bibitem{KolKol09}
\by I.~V.~Kolos, M.~V.~Kolos
\paper Methods of choosing a regularization parameter in the problem of linear optimal filtration
\jour Num. Meth. Prog.
\yr 2009
\vol 10
\issue 4
\pages 377--384
\mathnet{http://mi.mathnet.ru/vmp390}


Linking options:
  • http://mi.mathnet.ru/eng/vmp390
  • http://mi.mathnet.ru/eng/vmp/v10/i4/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:73
    Full text:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022